Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A new approximation related to the error function


Authors: W. R. Schucany and H. L. Gray
Journal: Math. Comp. 22 (1968), 201-202
DOI: https://doi.org/10.1090/S0025-5718-68-99887-6
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-68-99887-6
Article copyright: © Copyright 1968 American Mathematical Society